MAUDE Adverse Event Report: Masimo - 15750 Alton Pkwy Rad-97; Monitor, Physiological, Patient (Without Arrhythmia Detection Or Alarms)

Masimo - 15750 Alton Pkwy Rad-97; Monitor, Physiological, Patient (Without Arrhythmia Detection Or Alarms)
Model Number 9738
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the device shuts down without any warning.There was no patient impact or consequence reported.
 
Additional Manufacturer Narrative
Other, other text: the returned device was evaluated.The device was found to power on and off utilizing ac and battery power.The battery was found to be swollen and have a low full-charge capacity of 3501mah.This low battery-capacity caused the device to discharge at a quicker rate than designed, with the device providing a low battery alarm once the battery charge declined.The customer's reported issue of the device powering off without warning was not replicated in testing, however the short device battery life was replicated in testing.Health effect impact code: no adverse event; no patient impact.

Brand Name
Rad-97
Common Device Name
Monitor, Physiological, Patient (Without Arrhythmia Detection Or Alarms)
Manufacturer (Section D)
Masimo - 15750 Alton Pkwy
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
Masimo - Mexicali
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
lusine boyadzhyan
15750 alton pkwy
irvine, CA 92618
+1(949)297-7167
MDR Report Key50170050
Report Number3019388613-2026-00494
Device Sequence Number18613605
Product Code MWI
UDI-Device Identifier00843997012317
UDI-Public(01)00843997012317(11)220809
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K212161
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 07/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9738
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/21/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2026
Supplement Date Received by Manufacturer08/27/2026
Initial Report FDA Received Date08/07/2026
Supplement Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/09/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown